Alert archive / Kentucky / Flash Flood Warnings in 2008
Flash Flood Warning 26, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 11, 2008, 1:32 PM CDT for 4 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 1:32 PM CDT (18:32 UTC)
- Expired
- Apr 11, 2008, 4:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, KY, Cumberland County, KY, Monroe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 136 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:30 PM CDT | FLASH FLOOD | 5 E Tompkinsville, KY | KY 100 CLOSED DUE TO FLOWING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 111835
FFWLMK
KYC053-057-171-207-112130-
/O.NEW.KLMK.FF.W.0026.080411T1832Z-080411T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 PM CDT
* AT 129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
POTENTIAL FLASH FLOODING FROM TRAINING THUNDERSTORMS OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JAMESTOWN AND BURKESVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3662 8576 3686 8558 3687 8551 3693 8545
3693 8525 3719 8505 3712 8498 3709 8491
3705 8491 3698 8485 3685 8506 3677 8500
3662 8501
TIME...MOT...LOC 1832Z 180DEG 0KT 3676 8541
$$
DK2 follow-up statements
000
WGUS73 KLMK 111947
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT FRI APR 11 2008
KYC053-057-171-207-112130-
/O.CON.KLMK.FF.W.0026.000000T0000Z-080411T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
245 PM CDT FRI APR 11 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
EASTERN MONROE...CLINTON...CUMBERLAND AND RUSSELL COUNTIES...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS CONTINUING TO TRAIN OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JAMESTOWN...
BURKESVILLE AND TOMPKINSVILLE.
PARTS OF KENTUCKY HIGHWAY 100 IN SOUTHEAST MONROE COUNTY HAVE BEEN
CLOSED DUE TO FLOWING WATER OVER THE ROAD.
ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH ARE POSSIBLE IN THE WARNED
AREA AS ADDITIONAL THUNDERSTORMS IN TENNESSEE TRACK NORTHEASTWARD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3662 8576 3686 8558 3687 8551 3693 8545
3693 8525 3719 8505 3712 8498 3709 8491
3705 8491 3698 8485 3685 8506 3677 8500
3662 8501
TIME...MOT...LOC 1934Z 180DEG 0KT 3676 8541
$$
DK000
WGUS73 KLMK 112136
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT FRI APR 11 2008
KYC053-057-171-207-112145-
/O.EXP.KLMK.FF.W.0026.000000T0000Z-080411T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
430 PM CDT FRI APR 11 2008
...THE FLASH FLOOD WARNING EXPIRED AT 530 PM EDT/430 PM CDT/ FOR
EASTERN MONROE...CLINTON...CUMBERLAND AND RUSSELL COUNTIES...
THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED OUT OF THE WARNED COUNTIES
AND SIGNIFICANT RAINFALL IS NOT EXPECTED TO RETURN.
SOME LOCALIZED MINOR FLOODING MAY CONTINUE FOR A SHORT TIME ALONG
SOME RURAL ROADS AND NEAR CREEKS.
LAT...LON 3662 8576 3686 8558 3687 8551 3693 8545
3693 8525 3719 8505 3712 8498 3709 8491
3705 8491 3698 8485 3685 8506 3677 8500
3662 8501
TIME...MOT...LOC 2125Z 180DEG 0KT 3676 8541
$$
DKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 12:16 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 11, 12:16 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 116 PM EDT FRI APR 11 2008 .MORNING UPDATE... A LINE OF THUNDERSTORMS IS MOVING TO THE NORTHEAST INTO THE COUNTIES NEAR AND SOUTH OF THE OHIO RIVER. THE STORMS CONTAIN VERY HEAVY RAIN AND A GOOD BIT OF LIGHTNING ALONG WITH GUSTY WINDS. THESE STORMS WERE PART OF A LONG LINE OF STORMS ALONG AND AHEAD OF A COLD FRONT THAT EXTENDED FROM CENTRAL ILLINOIS TO WESTERN KENTUCKY THEN SOUTH INTO TEXAS. HAVE INCREASED THE CHANCES OF RAIN THROUGH EARLY AFTERNOON FOR THE NORTHWEST PART OF THE FORECAST AREA. REST OF FORECAST REMAINS UNCHANGED. && .SHORT TERM (TODAY THROUGH SATURDAY)... ...SEVERE WEATHER THREAT TO CONTINUE THIS MORNING AND THEN ANOTHER SHOT OF SEVERE WEATHER AGAIN THIS AFTERNOON EAST OF I-65... 7Z RADAR TRENDS SHOWING STRONG STORMS OVER FORECAST AREA (FA) WITH A FEW SEVERE STORMS IN SOUTH CENTRAL KENTUCKY. EXPECT THE THREAT FOR SEVERE STORMS TO CONTINUE ALONG THE PREFRONTAL TROUGH MAINLY OVER THE KENTUCKY COUNTIES. THERE HAS ALSO BEEN SOME FLASH FLOODING AND SOME FLOOD ADVISORIES ISSUED OVER OUR SW INDIANA COUNTIES. EXPECT THAT ANY FLOODING THREAT IN THESE COUNTIES WILL SOON BE COMING TO AN END SOON HOWEVER AS STORMS ARE MOVING EAST OF THE AREA. THE CURRENT LINE OF STORMS SHOULD CONTINUE TO REMAIN STRONG THROUGH 12Z WITH A SLIGHT SEVERE THREAT TO CONTINUE. THE MAIN THREAT WOULD BE DAMAGING WINDS. THEN WE SHOULD HAVE A LULL IN ACTIVITY AFTER THIS LINE GETS THROUGH UNTIL THIS AFTERNOON. AS THE COLD FRONT APPROACHES...A NEW LINE OF STORMS IS EXPECTED TO DEVELOP THIS AFTERNOON ALONG THIS FEATURE. THERE IS A CHANCE THAT STORMS WOULD BE SEVERE...HOWEVER THIS SHOULD IMPACT MAINLY AREAS EAST OF I-65. THE MAIN THREAT FROM THESE STORMS WILL AGAIN BE DAMAGING WINDS ALTHOUGH MARGINALLY SEVERE HAIL IS POSSIBLE. THE FRONT SHOULD BE EAST OF THE FA BY 0Z TO 3Z TONIGHT ENDING PRECIP ALTHOUGH WINDS WILL REMAIN QUITE STRONG. COULD SEE GUSTS UP TO 35 TO 40 MPH THIS AFTERNOON AND EVENING. .LONG TERM (SATURDAY THROUGH THURSDAY)... PREVIOUS LONG TERM DISCUSSION WAS USED DUE TO ON-GOING SEVERE WEATHER: SATURDAY THROUGH MONDAY... MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY. AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY NIGHT. EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING. HOWEVER AS THE UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL TRIGGER AND INCREASE IN SHOWERS ON SUNDAY. THIS UPPER LEVEL SYSTEM WILL SLOWLY EXIT THE REGION ON MONDAY. TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID 50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL EVEN COLDER. HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND MONDAY WITH MORNING LOWS IN THE MID 30S. MONDAY NIGHT THROUGH THURSDAY... HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY THURSDAY. && .AVIATION (18Z TAFS)... MAIN TAF CONCERN WILL BE THE CONVECTION THIS AFTERNOON AND TIMING THE COLD FRONT ACROSS THE AREA. THE MOST MOIST AND UNSTABLE AIR IS OR WILL BE ACROSS THE SOUTHERN PARTS OF CENTRAL KENTUCKY AND THIS COULD EXTEND UP TOWARD LEX LATER. SCATTERED SMALL CELLS CONTINUE BEHIND THIS AREA FROM NEAR SDF SOUTH TOWARD BWG. WILL KEEP MENTION OF THUNDERSTORMS IN FORECAST UNTIL AFTER A COLD FRONT MOVES THROUGH. AT 17Z COLD FRONT WAS NEAR A EVV TO HOP LINE WITH DEW POINTS LOWERING BEHIND THIS LINE. WINDS BECOME MORE WESTERLY OVER THE WESTERN PARTS OF THE STATE. MOST CIGS AND VSBYS WILL BE VFR ACROSS THE SOUTH WITH 2-3 THSD FOOT CIGS TO THE NORTH. FRONT SHOULD MOVE EAST OF TAF SITES BY 00Z WITH SKIES CLEARING WITHIN A FEW HOURS AFTER THE FRONTAL PASSAGE. AFTER A BREAK IN THE CLOUDS WRAP AROUND MOISTURE WILL ROTATE INTO THE AREA TOWARD THE END OF THE FORECAST PERIOD. EXPECT CIGS TO LOWET TO 2-3 THSD FT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......MBS SHORT TERM...AML LONG TERM....MBS AVIATION.....MBS
Hazardous weather outlook, Apr 11, 3:55 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 455 AM EDT FRI APR 11 2008 INZ076>079-083-084-089>092-KYZ023>032-061>063-070>074-120900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-HART KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 455 AM EDT FRI APR 11 2008 /355 AM CDT FRI APR 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT APPROACHING FROM THE WEST WILL GENERATE ANOTHER ROUND OF THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS. A FEW OF THESE STORMS COULD BE STRONG WITH DANGEROUS LIGHTNING...HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH. THUNDERSTORMS WILL END FROM WEST TO EAST LATE THIS AFTERNOON. OUTSIDE OF ANY THUNDERSTORM...THE GRADIENT WINDS WILL BE SUSTAINED AROUND 20 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. KYZ033>043-045>049-053>057-064>067-075>078-081-082-120900- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 455 AM EDT FRI APR 11 2008 /355 AM CDT FRI APR 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL APPROACH THE REGION LATER TODAY. THIS WILL GENERATE ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. IN ADDITION...MARGINALLY SEVERE HAIL... DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. THESE THUNDERSTORMS COULD EXTEND INTO THE EVENING AND OVERNIGHT HOURS AS THEY PASS TO THE EAST ACROSS THE BLUEGRASS REGION. OUTSIDE OF ANY THUNDERSTORM...THE GRADIENT WINDS WILL BE SUSTAINED AROUND 20 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. AL
In the hours before
Special weather statement, Apr 11, 11:54 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1254 PM EDT FRI APR 11 2008 KYZ075-078-081-082-111800- MONROE KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TOMPKINSVILLE...JAMESTOWN... BURKESVILLE...ALBANY 1154 AM CDT FRI APR 11 2008 A STRONG THUNDERSTORM WILL MOVE FROM MACON COUNTY TENNESSEE INTO MONROE, CUMBERLAND, CLINTON, AND RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY THROUGH 1:30 PM EDT. THIS STORMS WILL BE CAPABLE OF PRODUCING WINDS TO 50 MPH, SMALL HAIL, A BRIEF PERIOD OF HEAVY RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING. WHEN THE STORM APPROACHES MOVE INSIDE AND AWAY FROM WINDOWS. JA
Local storm report, Apr 11, 12:48 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 PM EDT FRI APR 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 14 N ALBANY 36.89N 85.14W
04/11/2008 M1.00 INCH RUSSELL KY TRAINED SPOTTER
&&
EVENT NUMBER 00053
CMCLocal storm report, Apr 11, 12:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 5 NW ALBANY 36.74N 85.20W
04/11/2008 E2.75 INCH CLINTON KY LAW ENFORCEMENT
&&
DKLocal storm report, Apr 11, 1:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT FRI APR 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 10 S BURKESVILLE 36.65N 85.37W
04/11/2008 CUMBERLAND KY EMERGENCY MNGR
TREES DOWN
&&
EVENT NUMBER 00054
CMCLocal storm report, Apr 11, 1:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 PM EDT FRI APR 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD GAMALIEL 36.64N 85.79W
04/11/2008 MONROE KY DISPATCH
MINOR FLOODING ON SEVERAL STREETS IN GAMILIEL AND
THOMPKINSVILLE. DEBRIS DEPOSITED ON ROADS FROM HIGH
WATER...WHICH HAS SINCE RETREATED.
&&
EVENT NUMBER 00055
JBSLocal storm report, Apr 11, 1:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT FRI APR 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
04/11/2008 MONROE KY DISPATCH
TREE DOWN ON VERNON ROAD AND HESTON
&&
EVENT NUMBER 00056
JBSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:32 AM CDT | Severe Thunderstorm Warning | LMK | Logan | 43 min |
| Apr 11, 1:51 AM CDT | Severe Thunderstorm Warning | LMK | Simpson, Warren | 24 min |
| Apr 11, 2:13 AM CDT | Severe Thunderstorm Warning | LMK | Edmonson | 32 min |
| Apr 11, 2:45 AM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 30 min |
| Apr 11, 9:36 AM CDT | River Flood Warning | LMK | Butler, Warren | 47 hr |
| Apr 11, 12:06 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 39 min |
| Apr 11, 12:23 PM CDT | Tornado Warning | LMK | Clinton, Cumberland, Monroe, Russell | 35 min |
| Apr 11, 1:22 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 23 min |
Nearby
Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.